# SDR DXTA200601599

- Difficulty date: August 28, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N879QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258379
- Aircraft time: 6,727 hours, 4,870 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Belt
- Part number: 52680022341
- Condition: Unsecure
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, A PASSENGER TIGHTENED HIS LAP BELT AND THE INBOARD ATTACHMENT END CAME OUT FROM BETWEEN THE SEAT CUSHIONS, JUMPED UP FROM SEAT NR 7 AND SAT IN SEAT NR 5 AND BUCKLED THE LAP BELT.  WHEN WENT TO TIGHTEN THAT BELT, THE INBOARD ATTACHMENT END CAME OUT FROM BETWEEN THE SEAT CUSHIONS.
